Volume 18, Number 1 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(1): 1-5 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghajani A, Roomi V. On the property of for a second-order system with zero diagonal coefficient . IJIEPR. 2007; 18 (1) :1-5
URL: http://ijiepr.iust.ac.ir/article-1-33-en.html

, aghajani@iust.ac.ir
Abstract:   (3986 Views)

Abstract: This paper investigates the problem of whether all trajectories of the system and cross the vertical isocline, which is very important for the existence of periodic solutions and oscillation theory. Sufficient conditions are given for all trajectories to cross the vertical isocline.

 

     
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20

Cited by [1] [PDF 177 KB]  (110 Download)
Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb